# SDR SWAA2024091637915

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 74,133 hours, 44,140 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC ASSIST HANDLE ON INSIDE OF FWD ENTRY DOOR LOOSE<[01] RESECURED DOOR ASSIST HANDLE ON FWD ENTRY DOOR PER AMM 52-11-31 OPS CHECK NORMAL
